Correction of Proofs in “Purely Infinite Simple C*-algebras Arising from Free Product Constructions“ and a Subsequent Paper Academic Article uri icon

abstract

  • AbstractThe proofs of Theorem 2.2 of K. J. Dykema and M. Rørdam, Purely infinite simple C*-algebras arising from free product constructions, Canad. J. Math. 50 (1998), 323–341 and of Theorem 3.1 of K J. Dykema, Purely infinite simple C*-algebras arising from free product constructions, II,Math. Scand. 90 (2002), 73–86 are corrected.

author list (cited authors)

  • Ara, P., Dykema, K. J., & Rørdam, M.

citation count

  • 1

publication date

  • June 2013